Imbedding theorems of Sobolev spaces into Lorentz spaces

Luc Tartar

Bollettino dell'Unione Matematica Italiana (1998)

  • Volume: 1-B, Issue: 3, page 479-500
  • ISSN: 0392-4041

How to cite


Tartar, Luc. "Imbedding theorems of Sobolev spaces into Lorentz spaces." Bollettino dell'Unione Matematica Italiana 1-B.3 (1998): 479-500. <>.

author = {Tartar, Luc},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {imbedding theorems; Sobolev spaces; Lorentz spaces},
language = {eng},
month = {10},
number = {3},
pages = {479-500},
publisher = {Unione Matematica Italiana},
title = {Imbedding theorems of Sobolev spaces into Lorentz spaces},
url = {},
volume = {1-B},
year = {1998},

AU - Tartar, Luc
TI - Imbedding theorems of Sobolev spaces into Lorentz spaces
JO - Bollettino dell'Unione Matematica Italiana
DA - 1998/10//
PB - Unione Matematica Italiana
VL - 1-B
IS - 3
SP - 479
EP - 500
LA - eng
KW - imbedding theorems; Sobolev spaces; Lorentz spaces
UR -
ER -


  1. BRÉZIS, H.- WAINGER, S., A note on limiting cases of Sobolev embeddings and convolution inequalities, Comm. Partial Differential Equations, 5 (1980), 773-789. Zbl0437.35071
  2. GAGLIARDO, E., Proprietà di alcune classi di funzioni in più variabili, Ricerche di Mat., Vol. VII (1958), 102-137. Zbl0089.09401MR102740
  3. HARDY, G. H.- LITTLEWOOD, L. E.- POLYA, G., Inequalities, Cambridge University Press, Cambridge, 1952. Zbl0047.05302
  4. JOHN, F.- NIRENBERG, L., On functions of bounded mean oscillations, Comm. Pure Appl. Math., 14 (1960), 93-140. Zbl0102.04302
  5. LIONS, J.-L., Problèmes aux limites dans les équations aux dérivées partielles, Les Presses de l'Université de Montréal, Montréal (1965). Zbl0143.14003MR251372
  6. LIONS, J.-L.- PEETRE, J., Sur une classe d'espaces d'interpolation, Inst. Hautes Etudes Sci. Publi. Math., 19 (1964), 5-68. Zbl0148.11403
  7. O'NEIL, R., Convolution operators and L p , q spaces, Duke Math. J., 30 (1963), 129-142. Zbl0178.47701MR146673
  8. PEETRE, J., Espaces d'interpolation et espaces de Soboleff, Ann. Inst. Fourier (Grenoble), 16 (1966), 279-317. Zbl0151.17903MR221282
  9. SCHWARTZ, L., Théorie des distributions, Hermann, Paris (1966). Zbl0149.09501MR209834
  10. SOBOLEV, S., Sur un théorème d'analyse fonctionnelle, Mat. Sb., 46 (1938), 471-497. 
  11. TROISI, M., Teoremi di inclusione per spazi di Sobolev non isotropi, Ricerche di Matematica, XVIII (1969), 3-24. Zbl0182.16802MR415302
  12. TRUDINGER, N., On imbeddings into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-483. Zbl0163.36402MR216286

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.